Get your Health question answered in 3 easy steps

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to reduce my sugar?

I have diabetes for about 10 years. I feel tired during evenings. Night I could not read anything and affects my family life. kinldy suggest some yoga or other techniques to overcome this problem. I am 43 years old since last four years I am facing diabetic problem, used medicine like amaryl for a period of more than six months, used D-care (this relaxed me from my legs pain) a recent test shows as below Glucose: 385 mg/dl - RANDOM presently my treatment is using Amaryl 3.0 with Glocophage 500mg some time i feeling pain in my legs veins, weakness in eye sight, Urine interval is normal... Please suggest how to reduce my sugar.
Tue, 29 Mar 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,  
Medical Procedures
  User's Response
first dont get disheartened and remember too much of worries will affect ur lifestyle and undue stress wont let your sugar calm down as there is an entity called STRESS DIABETES .so dont let it be a part................U need to be working thru different modalities-----incl disciplne,drugs& diet & exercise.........with yoga u can try yoni pranayam ,kapaalbhati if not hypertensive.brahmari will help u curtail stress.AVOID SUGAR INCREASING FOOD.TIMELY TAKE YOUR MEALS. .....u have not used full strength of drugs .it seems uncontroled sugar has affected ur eyes and nerves but never mind they may b in areversible stage .get ur bp checked and start taking tab zoryl M2 two times daily 15-20 min beforemeals __.....get your PP bld sugar done after 5 days and reconsult.
I find this answer helpful
General & Family Physician Dr. Jagdish's  Response
Dear Member:

You have vision problem. You need thorough eye screen.

You have leg pain, it could be from Nephropathy or metabolic reasons. You need tight blood sugar control.

Also you have uncontrolled diabetes even on Amaryl and Glucophage.

Do not go with one value. Check your fasting and minimum one postprandial blood sugars. Check Hb A1c. If they are still high, you can start Lantus or Levemir, a long acting insulin. That will better control your sugars. You need to check your finger stick blood sugars when you are insulin.

In spite of all these , Diet and exercise are important.

Bye
Dr. Jagdish

I find this answer helpful

1 Doctor agrees with this answer

  User's Response
mousumi.gupta's  Response
Whether your treatment consists of diet alone, diet and tablets or diet and insulin, you need regular blood tests to keep a check on your blood sugar. Urine sugar test is not a reliable indicator of diabetes control. When blood glucose remains higher than 200mg/dl for 8-10 weeks, the concentration of glycosylated hemoglobin (HbA1c) arises. A (HbA1c) measurement therefore reflects the blood glucose control over a preceding 2-3 months period, while the estimates of blood glucose indicate the glucose value at the time of blood test. HbA1c values between 6-7% indicate very good control on diabetes. You should aim at keeping your blood glucose in the normal range i.e. between 90-130 mg/dl while fasting and less than 180 mg/dl after meals and HbA1c around 7%. Frequent tests for blood glucose are necessary when starting treatment with insulin. If you are doing capillary blood glucose test using a hand held glucometer, do not squeeze the finger to bring out a sample after you have picked. This invariably gives
  User's Response
elizedekker's  Response
Wh far from doctorsat can help for diabetic wrongly eat quick traetment
  User's Response
aAlok's  Response
hi rajat,your sugars levels are very high, even my mother used to have same problem.When we consulted our family physician, he suggested strict diet control and exercise.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i am 26 years old.whene i test my blood .the point of blood sugar 135.pls how can i reduce my blood sugar?

doctor1 MD

My son was recently diagnosed with diabetes and they told him that he has probably been a diabetic for a long time. His blood glucose had been i 400 to 500. He has gotten it down to the lower 300 but it won t go any lower. What do you recommend that he does or what Dr he needs to see?

doctor1 MD

I am a type 1 diabetic diagnosed in 2005, since being diagnosed my blood sugar has never been lower than 240. What should I eat to lower my blood sugar? I am on high doses of insulin humalog 75 units 3 times a day and 120 units of lantus once a day and nothing is working.

Recent questions on  Levemir

doctor1 MD

My husband just started taking levemir flex pen and has a hard time sleeping and has had a cough and a congested head and that leads to his not being able to lay in bed and sleep. Could these be side effects fromt he pen. He has a metal heart valve, stents and is on several meds for his heart.,

doctor1 MD

My blood sugar rises between 2:00 a.m. and 6:00 a.m. I am a diabetic taking glipizide , metformin , and levemir . My blood sugar at 2:00 a.m. will be 80. But at 6:00 the reading will be 115 my last A1c reading was 7.3 a month ago. I take glipizide...

doctor1 MD

my blood sugar is 551 i have no way to get to ER what do i do im on novolog and levemir flex pens

doctor1 MD

I have been taking levimir for six months and it is no longer working well. what insulin do you suggest i try next. i am seeing my doctor next week. thanks, XXXXXXX

doctor1 MD

my husband was prescribed invokana on December 22, along with metformin, januvia, glyburide, and levemir for control of diabetes, along with xarelto, atnenolol, pravastatin, and synthroid. He just never seemed right after that. He experienced many very low blood sugar episodes, had trouble sleeping and was very irritable. He did not seem depressed, indeed he had many short and long term plans. However, he took his life on March 11 and wrote a note saying we all would be better off without him (unthinkable). All his doctors and family were completely shocked. Have there been any links with suicide and invokana?

doctor1 MD

I am 50 years old, I am diabetic and taking Levemir insulin 12 unit at night, Novonorm 2mg three times with main meals. I am taking Glucophage 1 g two times. I Have hypothyroidism I am taking eltroxin 150 microgram. Recently I noticed my pulse rate is around 135-140. I have started Novonorm two weeks back. I have hysterectomy five years back. Can you tell me what could be the reason of my high pulse rate, while my blood pressure shoots to 150/100 at times. My thyroid levels are normal with medication. Thanks

doctor1 MD

last month i was started on 5mg glupizidex 2 as and addition to 500mg metformin, x2aday 36 units of Levemir x1 eve. my sugar level has dropped ,significally, sinc glipizide was added 3 weeks ago . however past week, Ive experieced .pain in my joints, arms, knees. as well as having episode,while at the shopping center , shaking sweating .could this be reaction to glipizide.